# SDR DALA2019010200006

- Difficulty date: January 1, 2019
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N936DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53461
- Aircraft time: 44,533 hours, 28,923 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Deflector
- Condition: Missing
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DEBRIS DEFLECTOR O/B MISSING. FWD TO MCO PER CDL 32-12-03. PLACARDS INSTALLED. REMOVED AND REPLACED RT MLG O/B SPRAY DEFLECTOR PER AMM 32-12. CDL AND PLACARD REMOVED. (LP # 4451198)
